MAUDE Adverse Event Report: BARD ACCESS SYSTEMS X-PORT ISP M.R.I. IMPLANTABLE PORT WITH ATTACHABLE 8F CHRONOFLEX OPEN-ENDED SING; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS X-PORT ISP M.R.I. IMPLANTABLE PORT WITH ATTACHABLE 8F CHRONOFLEX OPEN-ENDED SING; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0607510
Medical Device Problem Codes Component Incompatible (1108); Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device is pending return to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the guide wire stuck during insertion.There was no reported patient injury.
 
Additional Manufacturer Narrative
The initial complaint appeared to be a reportable occurrence.Upon receiving additional information, this event was reassessed and determined to be not mdr reportable.However, an initial mdr has already been submitted; therefore, the purpose of this supplemental report is to document the change in reportability classification.
 
Event or Problem Description
It was reported that the guidewire was stuck in the device during insertion.A new device was used to complete the procedure.There was no reported patient injury.

Brand Name
X-PORT ISP M.R.I. IMPLANTABLE PORT WITH ATTACHABLE 8F CHRONOFLEX OPEN-ENDED SING
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7939042
Report Number3006260740-2018-02753
Device Sequence Number1665037
Product Code LJT
UDI-Device Identifier00801741026157
UDI-Public(01)00801741026157
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K022983
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0607510
Device Catalogue Number0607510
Device Lot NumberREBU2342
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2018
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer10/16/2018
Initial Report FDA Received Date10/05/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1